AMS eContent Search Results
Matches for: author=(Ulmer) AND publication=(all) AND (date >= 1/2012 AND date <= 6/2017)
Sort order: Date
     

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Douglas Ulmer. Rational curves on elliptic surfaces. J. Algebraic Geom. 26 (2017) 357-377.
Abstract, references, and article information
View Article: PDF

[2] Rachel Pries and Douglas Ulmer. Arithmetic of abelian varieties in Artin-Schreier extensions. Trans. Amer. Math. Soc. 368 (2016) 8553-8595. MR 3551581.
Abstract, references, and article information   
View Article: PDF

[3] Douglas Ulmer. Conductors of $\ell$-adic representations. Proc. Amer. Math. Soc. 144 (2016) 2291-2299. MR 3477046.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1

American Mathematical Society